CSN Login
Members Online: 13

Help! My back is killing me!

melm
Posts: 105
Joined: Jan 2001

Hey,all. It's Mel here to complain some & to find out if anyone else has had this side effect from Neupogen. After 2 shots over the last couple of days, I a experiencing throbbing,constant pain in my back, mostly lower but rides up through my shoulder blades, too. Haven't slept the last 2 nights (even after taking Tylenol & Xanax) and am dreading going in today & tomorrow for the other 2 shots. At what point do I stop hurting & begin feeling better? Should
I ask them for something stronger for the pain or is this just something I'm going to be expected to deal with. I'm very tired & frustrated. Any help would be appreciated. It is now 5:51 am my time...will probably drive to Little Rock around noon for another damned shot. ( ugh, I feel so mean today!)
Love to all and hope you guys are doing great.
HELP!
Mel

cruf
Posts: 931
Joined: Oct 2000

Hi Mel. I haven't had to have any chemo, but reading these posts, have read that pain is a side effect of this drug. . You should ask your MD for pain meds. and take them as you need them. Noone should be expected to suffer like that. You need to sleep and be comfortable while fighting this "BEAST" Take care! Cathy

mjdp2's picture
mjdp2
Posts: 142
Joined: Nov 2000

Hi Mel,
Is Xanax an over the counter drug? I know Tylenol did nothing for me when I had pain from Taxol but Vicoden did wonders for me. See if your Dr. will give you an RX for it. I had some left over from my surgery and they told me over the phone that I could take it as I was in sheer agony. Margaret

cherdaetwyler
Posts: 165
Joined: Dec 2000

Hey Mel,
nuepogen causes that pain. it is marrow working overtime.
NEVER be afraid to call your doctors whatever time of night or day, if you need
info or have questions about pain meds. That is what you HIRED them for.

Note this is Cher, the radical who believes that all medical practitioners are people we have hired to do a job. Make them do it!!!

Never try to get along on less pain meds than you need. make certain that the doctors know how you are feeling.

luv and very gentle hugs, cher

24242
Posts: 1417
Joined: Mar 2001

I am sorry you suffer so. I am here for the first time. I too took this shot after almost dying from an infection. I on the other hand only ever took this shot but two or three days at the maximum. If you are experiencing any throbbing bone pain it could mean the bonemarrow is overworking and you shouldn't take anymore shots.

24242
Posts: 1417
Joined: Mar 2001

I am new to this sight but am pleased there are so many options available for those seeking some insight. Ever since my battle with this disease I have wanted to find away that I could help others through their pain.

maggie's picture
maggie
Posts: 77
Joined: Sep 2000

Hi Mel! I am Maggie, I too had the same pain as you are describing from the neoupren shots, the dr. said it was from your white blood cells building back up. I took Lortab for the pain. I will remember you in my prayers. Take care Maggie

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network